# SDR CA150615006

- Difficulty date: June 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Part time: 10,380 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE WAS RECEIVED FOR INVESTIGATION & REPAIR AFTER THE OPERATOR REPORTED A LOW OIL PRESS INDICATION FOLLOWED BY AUTOMATIC SHUTDOWN OF THE ENG DURING TAKEOFF.  THE OPERATOR ALSO REPORTED THAT INSPECTION OF THE ENG AFTER LANDING REVEALED THAT THE PT & HP ROTORS WERE RESTRICTED & WOULD NOT ROTATE.  SEE ATTACHED EIR REPORT PW100 2015-035.
